# SDR CALA0001597

- Difficulty date: October 18, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- Aircraft time: 45,998 hours, 34,877 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT AFT END OF RT VERTICAL STABILIZER ATTACH ANGLE, STA 1485.  THE CRACKED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-05, FIGURE 23 AND 23A.
